# SDR SWIA202157840

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL AT FS 559.00 +106 TO FS 559.00 +112 IS CORRODED IN SEVERAL PLACES.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED  R/H FLOOR SILL AT FS 559.00-106 TO 559.00+ 112 IAW CRJ 200 SRM 51-42-06 & 51-42-21 AND MHIRJ REO REO 601R-53-51-568 REV-- DATED 2021-03-29. REFER TO CONTINUE CARD FOR ALL MAINTENANCE PERFORMED
